zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
The Askey scheme for hypergeometric orthogonal polynomials viewed from asymptotic analysis. (English) Zbl 0990.33010
The authors find asymptotic expansions of Meixner-Pollaczek, Jacobi, Meixner, and Krawtchouk polynomials in terms of Laguerre polynomials.

33C45Orthogonal polynomials and functions of hypergeometric type
Full Text: DOI arXiv
[1] Elbert, A.; Laforgia, A.: Asymptotic formulas for ultraspherical polynomials $Pn{\lambda}(x)$ and their zeros for large values of ${\lambda}$. Proc. amer. Math. soc. 114, 371-377 (1992) · Zbl 0742.33009
[2] Godoy, E.; Ronveaux, A.; Zarzo, A.; Area, I.: On the limit relations between classical continuous and discrete orthogonal polynomials. J. comp. Appl. math. 91, 97-105 (1998) · Zbl 0934.33013
[3] R. Koekoek, R.F. Swarttouw, The Askey-scheme of hypergeometric orthogonal polynomials and its q-analogue, Technical University Delft. Report, 1998, pp. 98--17.
[4] J.L. López, N.M. Temme, Approximations of orthogonal polynomials in terms of Hermite polynomials, Methods Appl. Anal. 6 (1999) 131--146. · Zbl 0958.33004
[5] J.L. López, N.M. Temme, The role of Hermite Polynomials in asymptotic analysis, CWI Report MAS-R9926, in: Proceedings of the International Workshop on Special Functions, Hong Kong, June 21--25, 1999, accepted for publication.
[6] López, J. L.; Temme, N. M.: Hermite polynomials in asymptotic representations of generalized Bernoulli, Euler, Bessel, and buchholz polynomials. J. math. Anal. appl. 239, 457-477 (1999) · Zbl 0979.33004
[7] Ronveaux, A.; Zarzo, A.; Area, I.; Godoy, E.: Transverse limits in the Askey tableau. J. comp. Appl. math. 98, 327-335 (1998) · Zbl 0936.33004
[8] Temme, N. M.: Special functions: an introduction to the classical functions of mathematical physics. (1996) · Zbl 0856.33001